My husband had a EGD done the first of May for symptoms of reflux. Immediately following this, he became hoarse. We attributed this to the procedure and waited for it to clear up, but it just got worse. He saw an ENT doctor a few days ago, who said that he had a laryngeal nodule, caused from the reflux. He prescribed Nexium and made a followup appointment for a month and said that if the treatment didn't clear it up, he would do surgery. My concern is that maybe the endoscope caused some damage to his larynx. Is this possible? He is terrifed that it is cancer. He doesn't smoke, never did, but his grandfather, however, had laryngeal cancer about five years ago.
Did you ever find out anything? I have just been diagnosed this exact same way. My one month follow up is next week and as I am sure you experienced, I am very nervous! Hopefully you still have the same email address, hope to hear back from you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.